# SDR UIEA2023022200164

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 99,196 hours, 16,014 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1780 TO 1840 RBL 75.92 SEAT TRACK CROWN FOUND DAMAGED( M/D STA 1752.45 TO 1890.45 RBL 75.92 SEAT TRACK REPAIRED IAW RI-53-00-16080 REV A )
